Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Poisson kernels and the Cauchy problem for elliptic equations with analytic coefficients


Author: Yoshio Katô
Journal: Trans. Amer. Math. Soc. 144 (1969), 321-331
MSC: Primary 35.45
DOI: https://doi.org/10.1090/S0002-9947-1969-0252841-9
MathSciNet review: 0252841
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 0125307 (23:A2610)
  • [2] J. Hadamard, Le problème de Cauchy, Hermann, Paris, 1932.
  • [3] L. Hörmander, On the regularity of the solutions of boundary problems, Acta Math. 99 (1958), 225-264. MR 0131655 (24:A1503)
  • [4] T. Matsuzawa, Regularity at the boundary for solutions of hypo-elliptic equations, Osaka J. Math. 3 (1966), 313-334. MR 0209667 (35:564)
  • [5] -, On quasi-elliptic boundary problems, Trans. Amer. Math. Soc. 133 (1968), 241-265. MR 0225001 (37:600)
  • [6] C. B. Morrey, Jr. and L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. MR 0089334 (19:654b)
  • [7] M. Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1959), 457-486. MR 0125323 (23:A2626)
  • [8] -, Various types of boundary conditions for elliptic equations, Comm. Pure Appl. Math. 13 (1960), 407-425. MR 0125332 (23:A2635)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.45

Retrieve articles in all journals with MSC: 35.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252841-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society